# SDR SWIA202005140654

- Difficulty date: March 5, 2020
- Submitted: May 14, 2020
- Operation: Air carrier
- Aircraft: N693CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15096
- Aircraft time: 31,023 hours, 19,984 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FS280.00 Â€“ FS295.00 STGR 26RH CORRODED (MARKED)    (C-CHECK) RO 5/10/2020   REMOVED AND REPLACED STGR 26R FROM FS280 TO FS333. REF CRJ-900 SRM AND BOMBARDIER DWG. LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD. SEE CONTINUATION CARD FOR DETAILS.
